Full Text: PDF
Received March 2, 2021; Accepted May 21, 2021; Published June 25, 2021
Abstract. In this paper, we focus on the following fractional differential system with p-Laplacian operators
where and are the standard Riemann-Liouville fractional derivatives, , and is the p-Laplacian operator defined by and with The existence and uniqueness solutions are obtained via the Leray-Schauder nonlinear alternative and Banach’s fixed point theorem. Finally, an example is given to verify the effectiveness and applicability of our main results.
How to Cite this Article:
Nan Yan, Chengbo Zhai, The existence and uniqueness of solutions to a new fractional differential system with p-Laplacian operators, Communications in Optimizaton Theory, Vol. 2021 (2021), Article ID 7, pp. 1-12.